Sequential sampling from finite populations

Stenger, Horst

Document Type: Article
Year of publication: 1977
The title of a journal, publication series: Sankhya : the Indian journal of statistics / Indian Statistical Institute
Page range: 10-20
Place of publication: Calcutta
Publishing house: Inst.
ISSN: 0379-5195
Publication language: English
Institution: School of Law and Economics > Statistik I (N.N.)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item